# SDR USAAD97054

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Not Latched
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2198 - ROC-PHL - AIRCRAFT FAILED TO PRESSURIZE ON TAKEOFF.  RETURNED TO FIELD.  L2 DOOR BAYONET WAS NOT IN PROPER POSITION.  OPENED AND CLOSED DOOR.  NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
